# SDR UALA2011092005085

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 67,835 hours, 25,191 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON HYD PRESSURE LINE FITTING STRUCTURE WORN BEYOND LIMITS.  HOLE ELONGATION EXCEEDS 1.60 LIMIT.  REPAIRED STRUCTURE REF SRM ON OV WU B4752X.
